# SDR DALA2023110209038

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 85,167 hours, 39,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0661 FUSELAGE / STR23L - LBL 14.1 / STA 200.37 - STA 215.25 / PERMANENT REPAIR. CORRECTIVE ACTION: REF ERA 613266-14. (0045528)
